# SDR REXA2016082101568

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,617 hours, 12,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOPERATIVE.  R & R AFT FA FLASHLIGHT IAW AMM 25-61-02. OPS TESTED GOOD.
